# SDR QMLA2024062920078

- Difficulty date: June 29, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N358AM
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7022
- Aircraft time: 5,331 hours, 16,574 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Inverter
- Part number: SS120
- Part serial: 2185
- Condition: Odor
- Location: Aft Baggage
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED BURNING SMELL IN THE CABIN AREA DURING CRUISE FLIGHT. MECHANIC FOUND INVERTER INOPERATIVE.
